Advertisement -- Learn more about ads on this site.


    GSMAMA   1,180
SparkPoints
1,000-2,499 SparkPoints
 
 
Discouraged

Thursday, August 02, 2012

I started taking Zoloft for depression about a month ago. It helped my depression, but I've been eating everything in sight. So last week, I weaned off the Zoloft and am now taking Lexapro. The point I'm trying to get to is that I have gained 5 pounds in a month. I look at myself in the full length mirrow and I'm disgusted. When I graduated from high school, 20 years ago I wore a size 3 and now I'm headed towards a size 22. What on earth have I done to my body?? How did I get here?? I have a hard time believing at this point that I will get to my goal (which 150 lbs, not 115 lbs). It just seems so unattainable. I need a lot of support!!

emoticon emoticon
SHARE
  Member Comments About This Blog Post:

GSMAMA 8/3/2012 12:01AM

    I don't know what to eat anymore and I have fibromyalgia too, so working out is so hard for me. I feel so sore the next day that I can hardly move. I will walk every day, either outside or on the treadmill at the Y. That will be my 1st one thing. Thanks ladies.

Report Inappropriate Comment
MBGUYER 8/2/2012 11:07PM

  pick one positive change to concentrate on -- one that you can do every single day -- water, walking, using the stairs, something.....and do that every single day. Make other changes, but don't skip on your 1 thing.

You can do this! Even though some days we just don't feel like it....

Report Inappropriate Comment
KCWIND 8/2/2012 10:52PM

  You have our support. I have struggled and decided 2 years ago to accept my size. I was convinced I could not lose weight. I have been on antidepressants and gained in addition to my over eating. After a 45 pound weight loss I can say it wasn't the antidepressants or menopause. It was inactivity and eating when I was stressed or board. You can do it. This site for me has been crucial to my weight loss. YOU CAN DO IT!!!!!!

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.